# SDR DALA2019110589994

- Difficulty date: January 11, 2020
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 61,266 hours, 8,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN, 767 - WINGLET INSP/REPAIRED IAW AA 5724-01010,   SECT 15 AND 20 AND 21. (SUBMITTED DIFICULTY DATE 1/11/2015)
